click & collect
Collect your order in-store R15 or FREE for orders over R150
Med-Lemon Cherry Menthol Colds & Flu Powder 8 Sachets 46.4g
Powder. Contains aspirin - read professional information. For any product safety, issues contact GSK on +27 11 745 6001. 0800 118 274. [email protected] www.medlemon.co.za. Trade marks are owned by or licensed to the GSK Group of Companies. Each sachet contains: Aspirin - 800 mg. Caffeine - 50 mg. Ascorbic acid - 10 mg. Menthol - 2.6 mg. Contains sugar (sucrose 4254.63 mg). 46.4g.
Quantity in pack:
S0. Med-Lemon. GSK. Anytime. Hot medication-cherry menthol with Vitamin C. Colds & flu. 8 sachets. Relieves: Headaches. Pain. Fever associated with colds & flu. Cherry menthol flavour.
Dosage and directions for use: Use the lowest effective dose for the shortest possible duration of treatment. Adults: one sachet morning and night. A dose at midday may be taken if desired. Empty contents of sachet into a tumbler. Half fill with very hot water. Stir. Add cold water if necessary, but drink as hot as possible. Not to be given to children under the age of 16 except on medical advice. Use with particular caution in elderly patients who are more prone to adverse events. Do not exceed 3 doses every 24 hours.